Tokyo Journal of Mathematics

The Hasse Norm Principle for the Maximal Real Subfields of Cyclotomic Fields

Takaaki KAGAWA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 18, Number 1 (1995), 221-229.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270043623

Digital Object Identifier
doi:10.3836/tjm/1270043623

Mathematical Reviews number (MathSciNet)
MR1334720

Zentralblatt MATH identifier
0845.11038

Citation

KAGAWA, Takaaki. The Hasse Norm Principle for the Maximal Real Subfields of Cyclotomic Fields. Tokyo J. Math. 18 (1995), no. 1, 221--229. doi:10.3836/tjm/1270043623. https://projecteuclid.org/euclid.tjm/1270043623


Export citation